# SDR DALA2023091107395

- Difficulty date: September 6, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N944DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38729
- Aircraft time: 28,847 hours, 10,980 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG2955930) FOUND TOOLING MARKS ON RH FLOOR BEAM UPPER SURFACE AT STA. 380. REMOVED TOOLING MARKS ON RH FLOOR BEAM UPPER SURFACE AT STA. 380 IAW B737-900 SRM 51-10-02, CORROSION FOUND OUT OF LIMITS. C/W REPAIR AT MAIN CABIN RH FLOOR BEAM UPPER SURFACE AT STA. 380 PER DELTA ERA 611237-14.
